# SDR KBM2006F00150

- Difficulty date: April 19, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 2060702669
- Part serial: 1499D
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH INDICATOR, NO INDICATION, NEEDLE STUCK, REMOVED AND REPLACED.  (K)
